Just read that overdose of phentermine caused Smith's death. Is that, or is that not, one of Qnexa'sactive ingredients? If it is, it will not be helpful in FDA passage of this needful and important dietary breakthrough drug.
imo, you did not read the entire article...maybe just the headline? not necessary to cause undue anxiety on this board before finding out the facts...go back, read some more, then come back & let us know there were lots of contributing factors to Bubba's death...just a little more objectivity, please.
The medical examiner said, quote, "multiple pills consumed rapidly led to Smith's death"
Bubba was a big man with an oversised heart with very high blood pressure, unfortunately he had a very small brain.
need more be said.....
Acetaminophen (Tylenol) Poisoning Overview
Acetaminophen is one of the most common medications found in households. It is used for the treatment of pain and to lower fever.
Over many years, it has been used countless times by many people and it has proven to be a safe and effective medication. However, if taken in excess amounts (overdose, whether on purpose or by accident), acetaminophen can cause life-threatening illness.
Acetaminophen is the active ingredient in Tylenol. It is also found in many other over-the-counter medications you can buy at the drug store and in prescription drugs your doctor prescribes: Common names include Actifed, Alka-Seltzer Plus, Benadryl, Butalbital, Co-Gesic, Contac, Darvocet, Excedrin, Fioricet, Lortab, Midrin, Norco, Percocet, Robitussin, Sedapap, Sinutab, Sudafed, TheraFlu, Unisom With Pain, Vick's Nyquil and DayQuil, Vicodin, Wygesic, and Zydone.
Acetaminophen in overdose can seriously damage the liver. If the damage is severe, a liver transplant may be necessary in order to save a life.
The antidote to acetaminophen overdose is N-acetylcysteine (NAC). It is most effective when given within 8 hours of ingesting acetaminophen. Indeed, NAC can prevent liver failure if given early enough. For this reason, it is absolutely necessary that acetaminophen poisoning be recognized, diagnosed, and treated as early as possible.